| Model Number |
AA10 |
| Medical Device Problem Codes |
Overheating of Device (1437); Loss of Power (1475)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 : product analysis: evaluation couldn't able to perform due to burr stuck into the attachment.It was also noted that tube the detached and the retaining balls missing were from the spindle housing and lock cover is also detached.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the device is overheating and the device is seized.It was reported that there is no patient involvement.Additional information was received stating that detached bearings were found during evaluation.